# SDR JJBA20221229027

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 38,743 hours, 27,014 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: P0723E105PWC
- Condition: Punctured
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO LIFE VEST BAG PUNCTURED. REMOVED AND REPLACED FO LIFE VEST
